Stretched exponential in non-linear stochastic field theories

Moshe Schwartz, S. F. Edwards

Research output: Contribution to journalArticlepeer-review

Abstract

The phenomena of stretched exponential decay in non-linear stochastic field theories was discussed. A derivation was presented that focuses on the case where the non-linear part of the stochastic field equation has in it only a product of two fields. The algebraic fact was found true for any number of variables.

Original languageEnglish
Pages (from-to)363-368
Number of pages6
JournalPhysica A: Statistical Mechanics and its Applications
Volume312
Issue number3-4
DOIs
StatePublished - 15 Sep 2002

Fingerprint

Dive into the research topics of 'Stretched exponential in non-linear stochastic field theories'. Together they form a unique fingerprint.

Cite this